CureZone   Log On   Join
 

Re: Mercury Spots on Face from Chelation (DMSA) by spdina ..... Chelation Debate Forum

Date:   12/11/2007 4:58:43 PM ( 15 years ago ago)
Hits:   7,658
URL:   https://curezone.com/forums/fm.asp?i=1060694

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

Were you under the care of a doctor/naturopath? Constipation may have been a result of mineral imbalance brought on by chelation, but, I gather, that constipation was already an issue given mercury toxicity...

My understanding is that continued chelation may be ideal, but getting your system back in balance must come first. I suggest taking a quality multi vit/min and a trace mineral supplement containing fulvic acid, like Morning Star. I would also avoid distilled water, if you currently happen to drink it, to ensure that you get even more minerals into your system!

I would also avoid any cleansing until you get your minerals balanced.

Chelation is really tough on the body.
 

<< Return to the standard message view

fetched in 0.09 sec, referred by curezone.com/forums/fmp.asp?i=1060694